MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 32IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR LIP LNR 32IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-258
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069); No Code Available (3191)
Date of Event 05/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Infected hip, originally done on the (b)(6) 2020.Massive seroma found when re entering the hip, patient washed out and the liner and head where removed and replaced with new implants.Doi: (b)(6) 2020.Dor: (b)(6) 2020; right hip.
 
Additional Manufacturer Narrative
Product complaint : investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
PINN MAR LIP LNR 32IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10105912
Report Number1818910-2020-12933
Device Sequence Number13679984
Product Code LPH
UDI-Device Identifier10603295014218
UDI-Public10603295014218
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1219-32-258
Device Catalogue Number121932258
Device Lot NumberJ5526C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR; PINN MAR LIP LNR 32IDX58OD; ARTICUL/EZE BALL 32 +5 BR; PINN MAR LIP LNR 32IDX58OD
Outcome Attributed to Adverse Event Required Intervention;